Couldn't find what you looking for?

TRY OUR SEARCH!


is cipro given for fluid retentsion, if your taken off spironlatone 25 mg /HCTZ 25 mg. I have a history of high blood pressure & slight blockage to the heart....
Reply

Loading...


Im taking Cipro right now & I too have experienced weight gain. At first I thought maybe my weight gain was caused by hormones or water retention, but I really do think this medicine makes you gain weight because my 0's don't fit me well right now and are tight. I also get really hungry on this medicine.
Reply

Loading...

I'm sorry, but do you really think that antibiotics are cheaper than cattle feed? This is just nonsense.
Reply

Loading...

Hello I'm also taking cipro and it caused me to gain lots of weight and it causes me to have bad mood swings meaning I be so angry for no apparent reason not sure why but overall it's good for my sinus.
Reply

Loading...

Happened to me too, and it isn't coming off
Reply

Loading...

I haven't gain weight. but have experience all the side effects. This is the second time prescribed by my doctor. Ihave 4 more days to finish.I fine this drug discusing!!
Reply

Loading...

I had to take cipro twice recently, once 3 x a day for 10 days then almost 2 months later had to take it 2 x a day for 7 days. I gained weight both times but the 2nd time the effects have been much worse. I go to the gym religiously 6 days a week and I've had so much tightness, soreness & pulling things since the 2nd dose, to the point I can't even work out for a few days at a time just so I can heal enough to resume. (I'm terrified of tearing a ligament bc of all the warnings I've read). Also, I can't seem to take ANY of this weight off and normally I don't have any issues in that department. I've also been experiencing muscle twitches in my leg and a twitch in my left eye, every day/all day, that has not stopped since the first dosage. It drives me up a wall. If anyone has any ideas that can help alleviate any of these issues, I'd love to hear!
Reply

Loading...

I took cipro for a week and i experienced a rapid gain weight too, i didn't that mich but it still keeping me from weight gaining, until now its hard for me to loose weight even i took the meds almost 4months ago
Reply

Loading...

Thank you so much for this info..Ive been on cipro now for two weeks and gained 14 pounds..I couldent believe it..Ive never weighed this much in my life..Getting off tommoro...no more cipro for me!!!
Reply

Loading...